# SDR DALA2024091709117

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 97,546 hours, 44,343 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 FUSELAGE SKIN / EXISTING REPAIR BETWEEN STA 1340 STA 1360 AND S-1 S-2R. ER/A 501040-14AD REV C. CORRECTIVE ACTION: REF ERA 501040-14. (0559857)
